Share Facebook
Crohn's Disease Forum » Treatment » Low Dose Naltrexone » Symptoms that started with LDN


12-16-2015, 12:11 PM   #1
earthshine
Senior Member
 
Join Date: Jun 2015
Symptoms that started with LDN

I began taking LDN (1.5 mg as a cream) two weeks ago.

I don't have a diagnosis of Crohn's (all GI tests negative), but have a bad anal fistula and thus doctor's are wondering...

I started LDN in hopes of avoiding any other medicines, and hope that it will help heal this fistula while I am also doing hyperbaric oxygen sessions.

After starting LDN, I have had these symptoms:

- mushy, unformed stools (past several weeks they had been formed on low fodmap diet)

- waking up in middle of night, and sometimes hard to fall back asleep, and feeling sweaty in middle of night

- started having a cough (with a little mucus) which is improving but not quite gone

Are these symptoms related to the LDN? Any thoughts? Any experts you recommend I connect with?

I am holding off on increasing the dosage for now.

As a positive, I do feel more energy in general.

thank you
earthshine
12-19-2015, 06:37 PM   #2
eeekamouse
 
Join Date: Dec 2015
Location: Los Angeles, California
I began taking LDN (1.5 mg as a cream) two weeks ago.

I don't have a diagnosis of Crohn's (all GI tests negative), but have a bad anal fistula and thus doctor's are wondering...

I started LDN in hopes of avoiding any other medicines, and hope that it will help heal this fistula while I am also doing hyperbaric oxygen sessions.

After starting LDN, I have had these symptoms:

- mushy, unformed stools (past several weeks they had been formed on low fodmap diet)

- waking up in middle of night, and sometimes hard to fall back asleep, and feeling sweaty in middle of night

- started having a cough (with a little mucus) which is improving but not quite gone

Are these symptoms related to the LDN? Any thoughts? Any experts you recommend I connect with?

I am holding off on increasing the dosage for now.

As a positive, I do feel more energy in general.

thank you
earthshine
Hi there. I began taking 1.5mg Naltrexone (pill) a few weeks ago, now 3.0mg and soon to 4.5mg as my final dosage. I have had most of the symptoms you've mentioned. I was nervous to go from 1.5mg to 3.0mg because of these symptoms but they actually subsided. They say it is important to find your sweet spot with the dosing. Also to try and tough it through a few weeks before giving up on taking it at night- but taking it at other times could work. Maybe you can hang in there a little longer- possibly up your dosage and dosage time at some point as well.

I am curious about the cream form of LDN and how you use it? And why it was prescribed over capsules? Anyway, take care and happy holidays!
e
12-19-2015, 07:07 PM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
There is s section in here dedicated to LDN. I am sure they will be pretty helpful. Wishing you the best.
12-19-2015, 10:59 PM   #4
earthshine
Senior Member
 
Join Date: Jun 2015
Thank you both!

I asked for cream because I was hoping it would not aside me any Gi issues, and would be more easily absorbed (I have a little bit of an absorption issue). Not sure though if it would have same benefit for things like mucosal healing in cream form, pharmacist said it would cause the medicine works on the mind.

I used to apply it on my forearms or inner thighs at night. I alternated the side each day (left vs right arm).
12-19-2015, 11:27 PM   #5
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
My fault. It looks like you might be there already.

Reply

Crohn's Disease Forum » Treatment » Low Dose Naltrexone » Symptoms that started with LDN
Thread Tools


All times are GMT -5. The time now is 02:07 AM.
Copyright 2006-2017 Crohnsforum.com